# SDR CKSA97615

- Difficulty date: December 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8052U
- Make and model: Doug DC-8F-54
- Aircraft serial: 46009
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Glareshield
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON DESCENT, SMOKE BEGAN EMANATING FROM CO-PILOT'S SIDE PANEL AREA.  CAPT CALLED FOR ELECTRICAL FIRE SMOKE OF UNKNOWN ORIGIN CHECKLIST.  DE-POWERED FLUORESCENT LIGHTS AND SMOKE STOPPED.  UPON INSPECTION FOUND GLARESHIELD LIGHTING WIRING CHAFING AND AT FAULT.  REPAIRED WIRING, OPS CHECK NORMAL ON GROUND IAW MM 33-13-0.
